# SDR DJFA2007068

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N813CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258413
- Aircraft time: 8,226 hours, 5,052 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0455
- Condition: False Indication
- Location: Lavatory
- Part time: 8,226 hours, 5,052 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TRIP NR 1191218 CREW REPORTED BAGGAGE FIRE INDICATION ILLUMINATED IN FLIGHT.  AIRCRAFT DIVERTED; NO SMOKE WAS SEEN OR SMELLED.  MAINTENANCE FOUND THE LAV SMOKE DETECTOR INOPERATIVE AND REPLACED IT.
